# SDR GTIA2021032535652

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 25,585 hours, 9,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1+ R1 DOOR ASSIST BOTTLES NEED SERVICING-SERVICED WITH NITROGENE L1 AND R1 DOORS ASSIST BOTTLES REF A320 AMM 52-10-00
